# SDR DALA13035260865

- Difficulty date: July 9, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N774NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47776
- Aircraft time: 79,166 hours, 75,880 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cam
- Condition: Gouged
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING S/C,  FOUND RT WING OTBD BUTTE DOOR CENTER ROLLER WTL AND CAM SURFACE GOUGED.  REPLACED ROLLER AND PIN AND INSP IAW AMM 57-20, DAMAGE WAS WITHIN LIMITS, BURNISHED SAME ACFT OK FOR SVC.
